You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Conformal Invariants of Minkowski Space
Proceedings of the American Mathematical Society
Vol. 95, No. 4 (Dec., 1985), pp. 565-570
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045844
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The conformal invariant defined for compact Riemannian manifolds by Yamabe is generalized to pseudo-Riemannian manifolds and is shown to be nontrivial for Minkowski space. We also make some elementary remarks about generalizations of Yamabe's equation to sections of vector bundles, as have been studied by physicists concerned with Goldstone bosons and the Higgs mechanism.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society